Stacie is a local 3rd grade teacher. She has been fighting an autoimmune disease for many years. She was given the Johnson & Johnson COVID vaccine. Approximately 3 weeks after the vaccine, she started developing numbness in her lower extremities which eventually moved upward. After many ER visits and tests, she was sent home. Day by day the numbness became more prevalent, causing her to walk with the assistance of a walker. On Saturday, May 1, she lost the ability to stand and walk. 911 was called and she was admitted to the hospital. Many tests have been performed so far and we are awaiting answers to these tests. She was told she will be in the hospital at least 10 days. The future is unknown and she is now unable to work. The Johnson & Johnson vaccine has been known to cause blood clots in women but very little talk of other reactions to this vaccine. This reaction can also be caused by a gastrointestinal infection or any vaccine but there is no definitive reason as of yet. Apparently there have been many other cases such as this but they have not been socially made known. In light of this terrible situation, please help Stacie by taking off some of the stress of the upcoming medical bills. Appreciation and thanks to everyone in advance.